Hey There Chrons,
I have been on Tysabri since March of 08. It is a huge decision that needs to be made by you and you alone, its your body. Every drug has side effects. For me, i was constantly sick. On Rebif for 14 months with a flair every 3-4 months and never any relief. New lesions, etc. It was a huge scary decision. I am a mother of a 12 yr old and could never do anything or go anywhere b/c i just couldnt. I was being pulled 2 ways in my mind. One, was it selfish to put myself at risk by taking this drug because who would take care of her if something happened. Or, two, was it selfish not to give it a try for a chance at feeling better and being able to possibly do more with and for her. I was back and forth for several months until finally i couldnt stand it anymore and decided to give it a try. I am so glad i did. I am so much more active and have been stable since i started. As soon as i stopped rebif, i felt so much better. All my aches and pains went away that i thought were from my ms, but actually were from the rebif. You know, i try not to think about
PML. It is a huge risk, but like i said before, read other labels. I know they don't have the BIG BLACK BOX WARNING, but some of their side effects are scary too. I dont know, i think its worth the risk for me personally. Also, with you having chrons and ms, you can get a two-fer. Should you have any questions, feel free. Oh and also it will sure beat the needles every week, believe me. I hated doing that so much (mine was 3 x's wk). Now i go once a month and i'm done. Just a few thoughts.
Hahaha- didn't realize this post was so old-blah blah blah- maybe it will help someone out there.
Dx MS December, 2006
Started Tysabri March, 2008
Zanaflex as needed
Post Edited (Sweetlydia66) : 7/15/2009 5:53:02 PM (GMT-6)